CHEMISTS OWN Children's Paracetamol Pain and Fever 5-12 Years Suspension 100ml

-

including tax, plus shipping

Add to Cart

Delivery Time 1 - 4 Business days

Effective temporary relief of Pain & Fever in children associated with Earache, Headache, Teething, Toothache, Immunisation, symptoms of Cold & Flu.

Product Information

 

Effective temporary relief of Pain & Fever in children associated with Earache, Headache, Teething, Toothache, Immunisation, symptoms of Cold & Flu.


  • Suitable for children 5-12 years
  • Paracetamol is gentle on the stomach
  • Tutti Frutti/Vanilla flavour



Size or Dimensions

Created with Sketch.

100ml Liquid. Tutti-Frutti/Vanilla flavour. Active ingredient: Each 5 mL contains: Paracetamol 240 ml. Contains 8g of Maltitol and 11g of sorbitol per 44ml, which may have a laxative effect or cause diarrhoea. Also contains hydroxybenzoates and saccharin sodium.

  • Does not contain: sugar, gluten, colour, dairy, aspirin or alcohol.
  • Made in Australia

Product Details

Created with Sketch.

Keep to the recommended dose
May be taken every 4-6 hours if necessary with a maximium of 4 doses in 24 hours

Administer in water or fruit juice if necessary
This medication should not be administed for longer than 48 hours at a time unless advised to by your doctor

Not recommended for children under 1 year of age

Children 5-6 years (18-20 kg): 6ml

Children 6-7 years (20-22 kg): 6-7ml

Children 7-8 years (22-25 kg): 7-8ml

Children 8-9 years (25-28 kg): 8-9ml
Children 9-10 years (28-32 kg): 10-11ml
Children 10-12 years (32-36 kg): 11-12ml


Recommended dosages are based on 15mg of Paracetamol per Kg of body weight.

Special Instructions

Created with Sketch.

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.